Can Zithromax make you feel weak?
Avgconsum - It did me. I had a really bad reaction to Z Pack. After the first dose (the first two pills you take at once) I developed vertigo like symptoms- and hour after the second dose (the second one pill) My vision started to jump up and down really fast and the dizziness/ balance problems became 10 times worse- plus I develpoed a rash on my face and became very nauseas. I found out the vision thing is called oscillopsia and the other symptoms were due to vestibulotoxicity from this medication. The oscillopsia has gotten better (thank God!!!) but I still get strange sensations when I move my head- like my brain quivers or something- and sometimes it feels like it is moving inside my skull. I pray that none of this is permanent- no one can tell me if it will go away. I still get weak and experience nausea every now and then-- the rash dissapeared after the 3rd day- My balance has SLOWLY gotten better too so I am hoping this all means it will not be permanent. It has been a month and a half since my last dose.